# SDR CALA2024070801967

- Difficulty date: July 4, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 23,954 hours, 8,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A851228
- Condition: Gouged
- Location: Bs 323.7-351.
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP CREATED FOR ESFR PURPOSES ONLY. UPDATED, ESFR IS FOR WEB IN E&E BAY REF NR 2085606 FOR ALL WORK PERFORMED ESFR CREATED AND ESFR # 1036689.
